# SDR FDEA201505081433

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 732 hours, 16,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER DOOR OPENING BOTTLE WAS  DISCHARGED & SLIDE WAS DISCONNECTED FROM DOOR DURING THE L1 DOOR EMER OPENING.  THE SLIDE DID NOT INFLATE.
